Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Springfield, MO

April 27, 2016Barton County, Vernon County, Missouri; Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2016, 12:04 AM CDT for Barton County, Vernon County, Missouri; Bourbon County, Crawford County, Kansas. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 12:04 AM CDT (05:04 UTC)
Expired
Apr 27, 2016, 12:45 AM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:08 AM CDTTSTM WND DMGLiberal, MOESTIMATED 60 MPH WINDS DOWNED A FEW TREES AND DAMAGED A METAL BUILDING.
Apr 27, 12:14 AM CDTTSTM WND DMGLiberal, MOWIND DAMAGED A BRICK STRUCTURE UNKNOWN SEVERITY IN LIBERAL
Apr 27, 12:25 AM CDTTSTM WND GST 60Nevada, MOESTIMATED 60 MPH WINDS REPORTED VIA EMERGENCY MANAGEMENT
Apr 27, 12:26 AM CDTTSTM WND GST 642 Sw Horton, MO64MPH WIND GUST MEASURED ON HOME WEATHER STATION SW OF HORTON
Apr 27, 12:38 AM CDTTSTM WND GST 653 W Schell City, MOSTRONG STRAIGHT LINE THUNDERSTORMS WINDS REMOVED SHINGLES OFF A HOME AND DOWNED SEVERAL TREES. LIMBS AND ROOF DEBRIS WAS SCATTERED TO THE NORTHEAST.
Apr 27, 12:38 AM CDTTSTM WND GST 653 W Schell City, MOSTRONG STRAIGHT LINE THUNDERSTORM WINDS REMOVED SHINGLES OFF A HOME AND DOWNED SEVERAL TREES. LIMBS AND ROOF DEBRIS WAS SCATTERED TO THE NORTHEAST.
Apr 27, 12:40 AM CDTTSTM WND DMGLiberal, MOTREES UPROOTED IN LIBERAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 8:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS53 KSGF 270504
SVRSGF
KSC011-037-MOC011-217-270545-
/O.NEW.KSGF.SV.W.0033.160427T0504Z-160427T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN BOURBON COUNTY IN SOUTHEASTERN KANSAS...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1245 AM CDT

* AT 1203 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR REDFIELD TO NEAR ARCADIA TO ARMA...MOVING
  NORTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PRAIRIE STATE PARK...             NEVADA...
  FORT SCOTT...                     FRONTENAC...
  ARMA...                           LIBERAL...
  SHELDON...                        MULBERRY...
  MINDENMINES...                    FRANKLIN...
  MONTEVALLO...                     ARCADIA...
  WALKER...                         SCHELL CITY...
  BRONAUGH...                       FULTON...
  MOUNDVILLE...                     RICHARDS...
  MILO...                           DEERFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3803 9477 3804 9461 3806 9461 3806 9449
      3805 9424 3803 9423 3805 9421 3804 9419
      3806 9415 3804 9411 3805 9410 3804 9407
      3758 9408 3746 9468 3765 9479
TIME...MOT...LOC 0503Z 211DEG 50KT 3787 9483 3766 9471 3755 9466 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

FRYE
1 follow-up statement
794 
WWUS53 KSGF 270534
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT WED APR 27 2016

KSC011-037-270543-
/O.CAN.KSGF.SV.W.0033.000000T0000Z-160427T0545Z/
CRAWFORD KS-BOURBON KS-
1234 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
EASTERN BOURBON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3747 9461 3806 9461 3806 9449 3805 9424
      3803 9423 3805 9421 3804 9419 3806 9415
      3804 9411 3805 9410 3804 9407 3758 9408
TIME...MOT...LOC 0533Z 211DEG 50KT 3822 9457 3801 9445 3790 9440 

$$

MOC011-217-270545-
/O.CON.KSGF.SV.W.0033.000000T0000Z-160427T0545Z/
VERNON MO-BARTON MO-
1234 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR VERNON AND NORTHERN BARTON COUNTIES...

AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF PLEASANTON TO 7 MILES SOUTHWEST OF
RICH HILL TO NEAR NEVADA...MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
PRAIRIE STATE PARK...             NEVADA...
LIBERAL...                        SHELDON...
MINDENMINES...                    MONTEVALLO...
WALKER...                         SCHELL CITY...
BRONAUGH...                       MOUNDVILLE...
RICHARDS...                       MILO...
DEERFIELD...                      IRWIN...
METZ...                           HARWOOD...
MILFORD...                        STOTESBURY...
OSKALOOSA...                      IANTHA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3747 9461 3806 9461 3806 9449 3805 9424
      3803 9423 3805 9421 3804 9419 3806 9415
      3804 9411 3805 9410 3804 9407 3758 9408
TIME...MOT...LOC 0533Z 211DEG 50KT 3822 9457 3801 9445 3790 9440 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

FRYE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:02 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 27, 12:02 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1202 AM CDT WED APR 27 2016

.SHORT TERM...(This evening through Wednesday)

Ongoing thunderstorms were becoming more outflow structured across
southwest and south central Missouri this afternoon. This will
lead to further weakening with time, and we may consider
canceling the Severe Thunderstorm Watch early.

The main show will occur tonight as a line of thunderstorms
approaches the Kansas and Missouri state line toward midnight.

We think a few of these storms could become organized, with the
potential for damaging wind gusts and small hail. With 0 to 3 km
shear vectors screaming to the north northeast at 40 to 45 knots,
any northwest to southeast oriented line segments will have the
chance of spinning up some meso-vorts with a tornado risk.
However, it's quite uncertain that any segments will evolve into
this northwest to southeast structure. This is more of a short
term forecast challenge.

Storms are expected to continue through the Highway 65 corridor,
and should weaken as they approach the eastern Ozarks.

Additional storms will possible Wednesday as the main cold front
shifts through southern Missouri during the daytime hours. There
is a severe risk for hail and wind east of Highway 65. All
precipitation should exit the Ozarks Wednesday evening.

.LONG TERM...(Thursday through Tuesday)

A small window of quiet weather is expected Thursday into Friday
with mild temperatures.

The risk for organized storms will ramp up Friday night into
Saturday, as another negatively tilted storm system approaches
from the west.

This system will need to be monitored closely as several
ingredients could come together for an episode of severe
thunderstorms. There doesn't appear to be any potential negatives
for Friday night and Saturday's set up at the moment.

Sunday into Monday the pattern would offer another window of quiet
weather with mild temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1156 PM CDT Tue Apr 26 2016

Line of convection starting to make an eastward push now over
southeast Kansas and eastern Oklahoma. Should make it to the JLN
area prior to the 06z TAF time and into SGF/BBG by 07-08z. Have
things going through fairly quickly and ending prior to 12z with
VFR conditions for the remainder of the period. Gusty winds are
expected, especially when winds become more southwesterly today as
the drier air moves in.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Lindenberg
Hazardous weather outlook, Apr 26, 9:04 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT TUE APR 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
904 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO APPROACH
THE MISSOURI AND KANSAS STATE LINE AFTER 11 PM. DAMAGING WIND
GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS. IF A LINE
SEGMENT CAN BECOME ORIENTED FROM NORTHWEST TO SOUTHEAST...THEN A
COUPLE OF SHORT LIVED TORNADOES CAN NOT BE RULED OUT. STORMS ARE
EXPECTED TO WEAKEN LATE TONIGHT AS THEY SHIFT EAST OF THE HIGHWAY
65 CORRIDOR. THEREFORE THE BETTER CHANCES FOR SEVERE STORMS WILL
BE WEST OF HIGHWAY 65.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING OVER THE
EASTERN OZARKS WHERE SOME STRONG TO SEVERE STORMS WILL REMAIN
POSSIBLE. IF ENOUGH INSTABILITY CAN REDEVELOP DURING THE
AFTERNOON...ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE
EAST OF HIGHWAY 65 WEDNESDAY AFTERNOON AS A SURFACE FRONT PUSHES
THROUGH.

SEVERE STORMS ARE AGAIN FORECASTED FRIDAY NIGHT THROUGH SATURDAY
AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
FOR SOUTHEAST KANSAS AND WESTER MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Apr 26, 7:14 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE APR 26 2016

MOZ082-097-270100-
TEXAS MO-HOWELL MO-
714 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHEASTERN
TEXAS COUNTIES UNTIL 800 PM CDT...

AT 714 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CABOOL...OR 7 MILES NORTHWEST OF WILLOW SPRINGS...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN VIEW...                  WILLOW SPRINGS...
CABOOL...                         SUMMERSVILLE...
CLEAR SPRINGS...                  ARROLL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3698 9209 3705 9209 3705 9214 3717 9213
      3721 9166 3692 9166
TIME...MOT...LOC 0014Z 271DEG 19KT 3708 9204

FRYE
Special weather statement, Apr 26, 10:53 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT TUE APR 26 2016

KSZ073-270445-
BOURBON KS-
1053 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOURBON COUNTY UNTIL
1145 PM CDT...

AT 1052 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLUE MOUND...OR 15 MILES SOUTHWEST OF MOUND CITY...MOVING NORTH
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MAPLETON...                       XENIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN KANSAS.

LAT...LON 3804 9486 3803 9486 3789 9495 3792 9508
      3804 9508
TIME...MOT...LOC 0352Z 198DEG 14KT 3799 9503

FRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:14 PM CDTSpecial Weather StatementSGFTexas46 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningSGFJasper, Newton42 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton52 min
Apr 27, 12:40 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, McDonald and 2 more50 min
Apr 27, 12:44 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon46 min
Apr 27, 1:19 AM CDTSpecial Weather StatementSGFBenton, Hickory41 min
Apr 27, 1:30 AM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 3 more45 min
Apr 27, 1:58 AM CDTTornado WarningSGFStone, Taney32 min
Apr 27, 2:10 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster41 min
Apr 27, 2:14 AM CDTTornado WarningSGFChristian, Douglas, Taney31 min
Apr 27, 2:43 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney35 min
Apr 27, 3:13 AM CDTSpecial Weather StatementSGFDouglas, Howell, Ozark47 min
Apr 27, 3:55 PM CDTRiver Flood WarningSGFVernon4 days
Apr 27, 5:06 PM CDTSpecial Weather StatementSGFHowell39 min
Apr 27, 5:10 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark50 min
Apr 27, 5:49 PM CDTSpecial Weather StatementSGFHowell41 min
Apr 27, 5:57 PM CDTSpecial Weather StatementSGFPhelps48 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
Apr 26, 10:53 PM CDTSpecial Weather StatementSGFBourbon52 min
Apr 26, 11:13 PM CDTFlash Flood WarningSGFBourbon5 hr
Apr 26, 11:27 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford48 min
Apr 26, 11:37 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford38 min
Apr 27, 3:55 PM CDTRiver Flood WarningSGFBourbon39 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.